diet pills and starting treatment
Jan 25, 2005
I've been taking adipex diet pills to lose a few extra pounds and I am going to start HIV meds at the end of the month. I will not take these pills while starting treatment but should I have any concerns if the adipex is still in my system?
Response from Dr. Young
I wouldn't worry about your diet pills staying in your body more than a day or two. Good luck, thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Can I Take Amoxicillin For Vaginal Infections?
- How Long Is Thrush Contagious?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.